MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE
Model Number CF-LV1I
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the returned device could not confirm the customer allegation.There were few additional findings.The insertion section was wrinkled.The bending cover was leaking.The channel port and suction port was worn out.The coating of the light guide tube was peeling off and was worn out.Objective lens was scratched.Switch was worn out.The universal cord had a wrinkle.The investigation is ongoing and follow-up with the user facility is currently being performed.A supplemental will be submitted in completion of investigation or if any additional information is available.
 
Event or Problem Description
The customer reported to olympus, the colonovideoscope exhibited air/water feeding problem.The issue was found during an enteroscopy procedure.The patient was not under sedation.The procedure was completed with the same device.The device was returned and an evaluation revealed, the distal end of the device was dirty.This report is being submitted to capture the reportable malfunction found during evaluation.There were no reports of patient harm or injury associated with the event.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental will be submitted on completion of investigation or if any additional information is received.
 
Event or Problem Description
It was further reported, the hospital did colonoscopic exam.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was confirmed - however, the material observed on the distal end of the device could not be further identified.There was no information that suggested any obvious misuse of the device - therefore, a further cause of the suggested phenomenon could not be presumed.Olympus will continue to monitor field performance for this device.

Brand Name
COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16003193
Report Number9610595-2022-05661
Device Sequence Number17827118
Product Code FDF
UDI-Device Identifier04953170312410
UDI-Public04953170312410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF-LV1I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer12/21/2022
02/17/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date12/21/2022
03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CV-V1 VIDEO SYSTEM CENTER
Patient SexUnknown